Lemsip Cough For Mucus Cough & Cold Lemon – 16 Capsules

Lemsip Cough For Mucus Cough & Cold Lemon – 16 Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 154027

Availability: In stock

£5.24
OR
  • For coughs and colds
  • Soothes sore throats
  • Handy capsules
  • Contains paracetamol
  • Max strength
Description

Details

Lemsip Cough Max for Mucus Cough & Cold Capsules are specially formulated to help fight stubborn mucus coughs and common symptoms of colds and flu. Each tablet contains a mix of active ingredients including paracetamol and Guaifenesin designed to help reduce symptoms such as a blocked nose headache pains fever sore throat chest cough and sore throats. Lemsip originally provided a hot drink with paracetamol and decongestant designed to help people cope with colds. The drink with a distinct lemon flavour lent its name to the company: which has since diversified to provide a range of treatments and medicines for coughs cold and flu. Most Lemsip products are formulated to help with colds and flu with newer additions also offering relief from chesty coughs fever aches and pains and headaches.

Ingredients

Ingredients

Capsule: Maize Starch, Croscarmellose sodium, sodium larisulfate, magnesium stearate, talc. Capsule shell: Titanium dioxide, Yellow iron oxide, red iron oxide, brilliant blue. Printing Ink: Shellac, Titanium dioxide. Paracetamol 500mg, phenylephrine hydrochlorise 6.1mg and guaifenesin 100mg.

Directions

Directions

Adults (16 years and over): Two casule every 4-6 hours to a maximum of four doses in any 24 hours. Do not exceed 8 capsules in any 24 hours. Children (12-15 years): One capsule every 4-6 hours to a maximum of four doses in any 24 hours. Swallow whole with water. Do not chew. Not recommended for children under 12.

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)
Brands